MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM CARCINOEMBRYONIC ANTIGEN (CEA); SYSTEM, TEST, CARCINOEMBRYONIC ANTIGEN

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM CARCINOEMBRYONIC ANTIGEN (CEA); SYSTEM, TEST, CARCINOEMBRYONIC ANTIGEN
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reports observation of depressed atellica im carcinoembryonic antigen (cea) results which were discordant relative to repeat testing when using cea lot 226.The customer indicates that some samples have produced falsely-depressed atellica im cea results which disagreed with higher results produced upon repeat testing using the same instrument.There are no allegations of any adverse patient consequences in association with the discordant observation.
 
Additional Manufacturer Narrative
A customer from outside the united states reported observation of depressed atellica im carcinoembryonic antigen (cea) results which were discordant relative to repeat testing.Siemens is investigating.
 
Additional Manufacturer Narrative
A customer from outside the united states reported observation of depressed atellica im carcinoembryonic antigen (cea) results which were discordant relative to repeat testing.Update, 03-mar-2026: siemens has concluded the investigation.The customer reported that three samples had produced falsely depressed results (<0.5 ng/ml) which conflicted with higher results obtained from repeat testing on the same instrument.However, siemens has been unable to identify the erroneous results described.The repeat tests, identified as correct, can be seen in the instrument¿s record from (b)(6) 2026.The initial results for these samples, which the customer indicates were <0.5 ng/ml, are not present in the instrument record any time after (b)(6) 2026.All assay quality control (qc) results were within specified ranges for the period from (b)(6) 2026.Reagent-related causes were effectively ruled out based on observed qc results and the absence of issues for any other samples.Return of the affected samples for further investigation was not possible due to unavailability of sample.Due to the lack of available information, the alleged erroneous results cannot be investigated further, and the cause for the discordant results cannot be determined.There is no evidence of a systemic reagent or instrument-related cause.The customer is operational with the cea assay and continues to monitor qc and patient results.Note: in section h6, the codes for investigation findings and investigation conclusions have been updated.

Brand Name
ATELLICA IM CARCINOEMBRYONIC ANTIGEN (CEA)
Common Device Name
SYSTEM, TEST, CARCINOEMBRYONIC ANTIGEN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration #1219913
east walpole MA 02053
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
5082985306
MDR Report Key24162041
Report Number1219913-2026-00023
Device Sequence Number15731507
Product Code DHX
UDI-Device Identifier00630414598512
UDI-Public(01)00630414598512(10)91462226(17)260904
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K200215
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2026
Device Model NumberN/A
Device Catalogue Number10995524
Device Lot Number91462226
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown